| Catalog Number |
10494134 |
| Medical Device Problem Code |
Use of Device Problem (1670)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/23/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Siemens service went onsite.The customer had recalibrated the instrument once they saw the discrepant results between the novus and the microscopic examination.Service ran controls and reran the samples that had negative leukocytes on the novus and positive wbcs microscopically and then ran them on the customer's other novus.The leucocyte results now matched between the two novus' and the microscopic results.Service checked reagent card alignments and all optical adjustments and all were in specification.The instrument was calibrated again due to the optical checks and ran more patient samples.Service stated that recalibration resolved the issue and the system was fully functional on departure.The customer ran qcs at specified intervals and all were in the expected ranges.The customer stated that there were no false negative results reported.
Event or Problem Description
The customer reported false negative leukocytes on the clinitek novus (s/n (b)(4)) when compared to the same clinitek novus after being recalibrated, another clinitek novus (s/n unknown) and the microscopic examination of the sediment.There was no report of injury due to this event.